Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 40, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 19, 2015, 6:15 PM CDT for Cotton County, Jefferson County, Oklahoma; Clay County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2015, 6:15 PM CDT (23:15 UTC)
- Expired
- May 19, 2015, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cotton County, OK, Jefferson County, OK, Clay County, TX
The radar
The Altus AFB radar (KFDR), 109 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 6:37 PM CDT | FLASH FLOOD | Ryan, OK | US HWY 81 UNDER 18-24 INCHES OF WATER ON THE SOUTH SIDE OF RYAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1766 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 551 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
171
WGUS54 KOUN 192315
FFWOUN
OKC033-067-TXC077-200215-
/O.NEW.KOUN.FF.W.0040.150519T2315Z-150520T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT TUE MAY 19 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN COTTON COUNTY IN SOUTHWESTERN OKLAHOMA...
CENTRAL JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
NORTHERN CLAY COUNTY IN NORTHERN TEXAS...
* UNTIL 915 PM CDT
* AT 614 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN NEAR RYAN WITH OTHER STORMS NEAR BYARS AND CHARLIE. ONE
TO TWO AND A HALF INCHES OF RAIN HAVE ALREADY FALLEN IN SOME AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RYAN...PETROLIA...BYERS...DEAN...TERRAL...SUGDEN...OSCAR...GRADY
AND CHARLIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3389 9841 3416 9841 3411 9767 3399 9766
3399 9768 3394 9773 3394 9776 3391 9776
3392 9778 3389 9779 3390 9779 3386 9783
3385 9787 3389 9798 3385 9798
$$
MAXWELLWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 4:44 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, May 19, 4:44 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
444 PM CDT TUE MAY 19 2015
.DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.
IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.
RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.
ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.
DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 62 68 53 66 / 90 40 20 10
HOBART OK 61 67 52 66 / 80 20 20 20
WICHITA FALLS TX 66 76 57 69 / 70 40 50 30
GAGE OK 52 62 47 64 / 60 10 10 10
PONCA CITY OK 58 66 50 66 / 90 30 10 10
DURANT OK 68 80 59 71 / 70 50 50 40
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ008-013-019-020-025-
026-028>030-040.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-012-016>018-
022>024-027-034>039-044-045.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
014-015-021-033.
FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
046>048-050>052.
TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.
FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.
&&
17/23Hazardous weather outlook, May 19, 3:53 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 353 PM CDT TUE MAY 19 2015 OKZ004>048-050>052-TXZ083>090-202100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 353 PM CDT TUE MAY 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF THIS AFTERNOON AND EVENING. LOCATION... THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40. WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT... VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA. TIMING... BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA. MAIN IMPACTS... FLOODING RAINFALL... HAIL UP TO THE SIZE OF GOLFBALLS... DAMAGING WIND GUSTS 60 TO 70 MPH... A FEW TORNADOES... DISCUSSION... THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT. SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS WILL BE BELOW SEVERE LIMITS. A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS TORNADOES DUE TO INCREASING LOW LEVEL SHEAR. CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL MAY CONTINUE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH TONIGHT. .FLOODING... FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW INCHES OF RAINFALL MAY OCCUR TONIGHT. SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... .THUNDERSTORMS... A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA. STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR POSSIBLE EACH DAY. .FLOODING... SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. MBS
In the hours before
Local storm report, May 19, 5:31 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL CORUM 34.36N 98.10W
05/19/2015 E1.00 INCH STEPHENS OK AMATEUR RADIO
&&
JPIKELocal storm report, May 19, 5:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM FLASH FLOOD ANADARKO 35.08N 98.24W
05/19/2015 CADDO OK AMATEUR RADIO
US HWY 62 UNDER WATER ON THE EAST SIDE OF ANADARKO
&&
JPIKESpecial weather statement, May 19, 5:36 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 536 PM CDT TUE MAY 19 2015 OKZ023>025-027>029-192315- OKLAHOMA OK-CANADIAN OK-GRADY OK-CADDO OK-MCCLAIN OK-CLEVELAND OK- 536 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OKLAHOMA... SOUTHEASTERN CANADIAN...NORTHERN GRADY...EASTERN CADDO...NORTHWESTERN MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 615 PM CDT... AT 535 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POCASSET... MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... SOUTHWESTERN OKLAHOMA CITY...NORMAN...MOORE...CHICKASHA... NEWCASTLE...BLANCHARD...YUKON...BETHANY...MUSTANG...WARR ACRES... NOBLE...TUTTLE...GOLDSBY...MINCO...VALLEY BROOK...COLE...AMBER... BRIDGE CREEK...POCASSET AND MIDDLEBERG. LAT...LON 3504 9802 3517 9813 3558 9763 3513 9725 TIME...MOT...LOC 2235Z 242DEG 29KT 3522 9791 MAD
Local storm report, May 19, 5:41 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 6 WSW DUNCAN 34.47N 98.05W
05/19/2015 E1.00 INCH STEPHENS OK AMATEUR RADIO
&&
JPIKELocal storm report, May 19, 5:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
551 PM CDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL EMPIRE CITY 34.42N 98.04W
05/19/2015 E1.75 INCH STEPHENS OK AMATEUR RADIO
0535 PM HAIL EMPIRE CITY 34.42N 98.04W
05/19/2015 E1.75 INCH STEPHENS OK AMATEUR RADIO
0535 PM HAIL EMPIRE CITY 34.42N 98.04W
05/19/2015 E1.75 INCH STEPHENS OK AMATEUR RADIO
&&
JPIKESpecial weather statement, May 19, 6:13 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 613 PM CDT TUE MAY 19 2015 OKZ024-025-027>029-200000- OKLAHOMA OK-CANADIAN OK-GRADY OK-MCCLAIN OK-CLEVELAND OK- 613 PM CDT TUE MAY 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL OKLAHOMA... SOUTHEASTERN CANADIAN...NORTHEASTERN GRADY...NORTHWESTERN MCCLAIN AND NORTHERN CLEVELAND COUNTIES UNTIL 700 PM CDT... AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MIDDLEBERG... MOVING EAST AT 20 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... HEAVY RAINFALL THAT WILL LEAD TO FLASH FLOODING... FREQUENT CLOUD TO GROUND LIGHTNING... LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN OKLAHOMA CITY...NORMAN...MOORE...MIDWEST CITY...DEL CITY...NEWCASTLE...BLANCHARD...PURCELL...NOBLE...TUTTLE... SLAUGHTERVILLE...GOLDSBY...DIBBLE...VALLEY BROOK...WASHINGTON... COLE...AMBER...BRIDGE CREEK...MIDDLEBERG AND TINKER AIR FORCE BASE. LAT...LON 3505 9786 3518 9795 3549 9744 3504 9719 TIME...MOT...LOC 2310Z 248DEG 17KT 3515 9776 MAD
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 8:29 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 3 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Cotton, Jefferson, Tillman | 12 days |
| May 19, 8:41 AM CDT | River Flood Warning | OUN | Jefferson, Love | 12 days |
| May 19, 8:43 AM CDT | River Flood Warning | OUN | Comanche, Cotton | 12 days |
| May 19, 8:43 AM CDT | River Flood Warning | OUN | Cotton | 9 days |
| May 19, 10:44 AM CDT | Areal Flood Advisory | OUN | Comanche, Jackson, Kiowa, Tillman, Washita | 3 hr |
| May 19, 11:28 AM CDT | Special Weather Statement | OUN | Caddo | 47 min |
| May 19, 12:19 PM CDT | Special Weather Statement | OUN | Caddo, Grady | 41 min |
| May 19, 1:00 PM CDT | Special Weather Statement | OUN | Canadian, Grady | 45 min |
| May 19, 1:15 PM CDT | Areal Flood Advisory | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| May 19, 1:26 PM CDT | Severe Thunderstorm Warning | OUN | Grady, McClain | 49 min |
| May 19, 1:35 PM CDT | Special Weather Statement | OUN | Beckham, Greer | 55 min |
| May 19, 1:41 PM CDT | Special Weather Statement | OUN | McClain | 34 min |
| May 19, 1:47 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 14 hr |
| May 19, 1:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 66 min |
| May 19, 2:07 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 38 min |
| May 19, 2:08 PM CDT | River Flood Warning | OUN | Carter, Johnston, Murray | 41 hr |
| May 19, 2:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain, Oklahoma | 32 min |
| May 19, 2:13 PM CDT | River Flood Warning | OUN | Jackson, Kiowa, Tillman | 8 days |
| May 19, 2:25 PM CDT | Special Weather Statement | OUN | Murray | 50 min |
| May 19, 2:42 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 48 min |
| May 19, 2:45 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Kiowa, Washita | 3 hr |
| May 19, 2:47 PM CDT | River Flood Warning | OUN | Bryan | 3 days |
| May 19, 2:50 PM CDT | Special Weather Statement | OUN | Greer, Washita | 40 min |
| May 19, 2:52 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Pottawatomie | 38 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Tillman | 45 min |
| May 19, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 38 min |
| May 19, 3:22 PM CDT | Special Weather Statement | OUN | Pottawatomie | 53 min |
| May 19, 3:29 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 46 min |
| May 19, 3:30 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Custer, Jackson, Kiowa and 2 more | 3 hr |
| May 19, 3:30 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 27 min |
| May 19, 3:33 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens, Tillman | 3 hr |
| May 19, 3:33 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 27 min |
| May 19, 3:47 PM CDT | Special Weather Statement | OUN | Kiowa | 43 min |
| May 19, 3:50 PM CDT | Areal Flood Advisory | OUN | Lincoln, Pottawatomie, Seminole | 4 hr |
| May 19, 3:52 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 38 min |
| May 19, 3:55 PM CDT | Tornado Warning | OUN | Comanche, Cotton, Tillman | 50 min |
| May 19, 4:21 PM CDT | Special Weather Statement | OUN | Comanche | 24 min |
| May 19, 4:27 PM CDT | Special Weather Statement | OUN | Pottawatomie | 33 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | OUN | Caddo | 43 min |
| May 19, 4:36 PM CDT | Tornado Warning | OUN | Comanche, Cotton | 39 min |
| May 19, 4:40 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Jefferson, Stephens, Tillman | 4 hr |
| May 19, 4:42 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 3 hr |
| May 19, 4:48 PM CDT | Tornado Warning | OUN | Cotton | 27 min |
| May 19, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 50 min |
| May 19, 5:13 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 44 min |
| May 19, 5:36 PM CDT | Special Weather Statement | OUN | Cleveland | 39 min |
| May 19, 5:42 PM CDT | Areal Flood Advisory | OUN | Jefferson | 3 hr |
| May 19, 5:49 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 41 min |
| May 19, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Jefferson | 38 min |
| May 19, 6:09 PM CDT | Flash Flood Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 3 hr |
| May 19, 6:13 PM CDT | Special Weather Statement | OUN | Cleveland | 47 min |
| May 19, 6:21 PM CDT | Tornado Warning | OUN | Jefferson | 24 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| May 19, 6:40 PM CDT | Tornado Warning | OUN | Jefferson | 50 min |
| May 19, 6:56 PM CDT | Special Weather Statement | OUN | Cleveland, Grady, McClain | 34 min |
| May 19, 8:44 AM CDT | River Flood Warning | OUN | Wichita, Wilbarger | 8 days |
| May 19, 3:03 PM CDT | River Flood Warning | OUN | Clay, Wichita | 3 days |
| May 19, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor, Clay | 62 min |
| May 19, 5:39 PM CDT | Tornado Warning | OUN | Archer, Clay | 51 min |
| May 19, 6:20 PM CDT | Special Weather Statement | OUN | Archer | 25 min |
| May 19, 6:27 PM CDT | Severe Thunderstorm Warning | OUN | Archer, Baylor | 48 min |
| May 19, 6:32 PM CDT | Severe Thunderstorm Warning | OUN | Clay | 43 min |
| May 19, 6:42 PM CDT | Areal Flood Advisory | OUN | Archer, Clay | 4 hr |
| May 19, 6:42 PM CDT | Special Weather Statement | OUN | Wilbarger | 33 min |
| May 19, 6:53 PM CDT | Tornado Warning | OUN | Clay | 37 min |
| May 19, 6:59 PM CDT | Special Weather Statement | OUN | Archer | 46 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.